Metrika: International Journal for Theoretical and Applied Statistics
1958 - 2025
Current editor(s): U. Kamps and Norbert Henze From Springer Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 74, issue 3, 2011
- Change point test for tail index for dependent data pp. 297-311

- Moosup Kim and Sangyeol Lee
- Model selection for hazard rate estimation in presence of censoring pp. 313-347

- Sandra Plancade
- Asymptotic properties of maximum likelihood estimators based on progressive Type-II censoring pp. 349-360

- Chien-Tai Lin and N. Balakrishnan
- Bounds for the mean residual life function of a k-out-of-n system pp. 361-380

- Mohammad Raqab and Tomasz Rychlik
- On the equality of the BLUPs under two linear mixed models pp. 381-395

- Stephen Haslett and Simo Puntanen
- An unexpected property of minimax estimation in the relative squared error approach to linear regression analysis pp. 397-407

- Bernhard Arnold and Peter Stahlecker
- Testing the constancy in varying-coefficient regression models pp. 409-438

- Na Li, Xingzhong Xu and Xuhua Liu
Volume 74, issue 2, 2011
- Data depth for simple orthogonal regression with application to crack orientation pp. 135-165

- Christine Müller
- Maximum likelihood and restricted maximum likelihood estimation for a class of Gaussian Markov random fields pp. 167-183

- Victor De Oliveira and Marco Ferreira
- Variable selection for additive partially linear models with measurement error pp. 185-202

- Zhangong Zhou, Rong Jiang and Weimin Qian
- Dispersive ordering of fail-safe systems with heterogeneous exponential components pp. 203-210

- Peng Zhao and N. Balakrishnan
- Bayes sequential estimation for a particular exponential family of distributions under LINEX loss pp. 211-219

- Alicja Jokiel-Rokita
- Statistical properties of the total variation estimator for compositional data pp. 221-230

- Karel Hron and Lubomír Kubáček
- Variable selection for varying coefficient models with measurement errors pp. 231-245

- Peixin Zhao and Liugen Xue
- The distribution of the maximum of a first order autoregressive process: the continuous case pp. 247-266

- Christopher Withers and Saralees Nadarajah
- Rates of almost sure convergence of plug-in estimates for distortion risk measures pp. 267-285

- Henryk Zähle
- On distributions of order statistics and their applications to uniform distribution pp. 287-295

- Hans Volkmer and G. Hamedani
Volume 74, issue 1, 2011
- A dynamic measure of inaccuracy between two past lifetime distributions pp. 1-10

- Vikas Kumar, H. Taneja and R. Srivastava
- Shannon information in record data pp. 11-31

- Mohsen Madadi and Mahbanoo Tata
- A Cramér-type large deviation theorem for sums of functions of higher order non-overlapping spacings pp. 33-54

- Sherzod Mirakhmedov, Syed Tirmizi and Muhammad Naeem
- Asymptotic inference for a one-dimensional simultaneous autoregressive model pp. 55-66

- Sándor Baran and Gyula Pap
- Control charts for health care monitoring under overdispersion pp. 67-83

- Willem Albers
- An algorithm for panel ANOVA with grouped data pp. 85-107

- Carmen Anido, Carlos Rivero and Teofilo Valdes
- Lower bounds of various discrepancies on combined designs pp. 109-119

- Zujun Ou, Kashinath Chatterjee and Hong Qin
- A robust asymptotically optimal sequential estimation procedure for the Poisson process pp. 121-133

- Leng-Cheng Hwang
Volume 73, issue 3, 2011
- Preliminary test Liu estimators based on the conflicting W, LR and LM tests in a regression model with multivariate Student-t error pp. 275-292

- Hu Yang and Jianwen Xu
- Distribution of run statistics in partially exchangeable processes pp. 293-304

- Serkan Eryılmaz and Femin Yalçın
- Connections between uniformity and aberration in general multi-level factorials pp. 305-315

- Fasheng Sun, Jie Chen and Min-Qian Liu
- Noncentral bimatrix variate generalised beta distributions pp. 317-333

- José Díaz-García and Ramón Gutiérrez-Jáimez
- Exact inference for progressively Type-I censored exponential failure data pp. 335-358

- N. Balakrishnan, Donghoon Han and G. Iliopoulos
- On the Hausdorff dimension of exceptional random sets generated by multivariate spacings pp. 359-371

- Claire Coiffard
- Fitting circles to scattered data: parameter estimates have no moments pp. 373-384

- N. Chernov
- Optimality results on orthogonal arrays plus p runs for s m factorial experiments pp. 385-394

- Stavros Chatzopoulos, Fotini Kolyva-Machera and Kashinath Chatterjee
- Estimating the codifference function of linear time series models with infinite variance pp. 395-429

- Dedi Rosadi and Manfred Deistler
Volume 73, issue 2, 2011
- An optional scrambled randomized response technique for practical surveys pp. 139-149

- Amitava Saha
- A more flexible joint latent model for longitudinal and survival time data pp. 151-170

- Chin-Tsang Chiang
- Empirical likelihood inference for semi-parametric varying-coefficient partially linear EV models pp. 171-185

- Xiuli Wang, Gaorong Li and Lu Lin
- Robust explicit estimators of Weibull parameters pp. 187-209

- Kris Boudt, Derya Caliskan and Christophe Croux
- Estimation and testing for a Poisson autoregressive model pp. 211-230

- Fukang Zhu and Dehui Wang
- Testing equality restrictions in generalized linear models for multinomial data pp. 231-253

- Mateo Pardo
- A directional test of exponentiality based on maximum correlations pp. 255-274

- Aurea Grané and Josep Fortiana
Volume 73, issue 1, 2011
- A class of statistical models to weaken independence in two-way contingency tables pp. 1-22

- Enrico Carlini and Fabio Rapallo
- On the existence of maximum likelihood estimates in random effects models for clustered multivariate binary data pp. 23-41

- David Todem and KyungMann Kim
- One optional observation inflates α by $${100/\sqrt{n}}$$ per cent pp. 43-59

- Lutz Mattner
- Almost sure central limit theorem for the products of U-statistics pp. 61-76

- Zuoxiang Peng, Zhongquan Tan and Saralees Nadarajah
- Another look at the Tail Area Influence Function pp. 77-92

- A. García-Pérez
- Sequential estimation in generalized linear models when covariates are subject to errors pp. 93-120

- Yuan-chin Chang
- Efficient estimation for error component seemingly unrelated nonparametric regression models pp. 121-138

- Bin Zhou, Qinfeng Xu and Jinhong You
Volume 72, issue 3, 2010
- Investigating design for survival models pp. 295-311

- J. McGree and J. Eccleston
- On equalities of estimations of parametric functions under a general linear model and its restricted models pp. 313-330

- Yongge Tian
- Multivariate copulas with quadratic sections in one variable pp. 331-349

- José Rodríguez-Lallena and Manuel Úbeda-Flores
- Percentile estimators in location-scale parameter families under absolute loss pp. 351-367

- J. Keating, Robin Mason and N. Balakrishnan
- Durbin’s random substitution and conditional Monte Carlo pp. 369-383

- José González-Barrios, Federico O’Reilly and Raúl Rueda
- Some approximations of n-copulas pp. 385-414

- Piotr Mikusiński and Michael Taylor
- Moment consistency of estimators in partially linear models under NA samples pp. 415-432

- Xingcai Zhou, Xinsheng Liu and Shuhe Hu
- The GMLE based Buckley–James estimator with modified case–cohort data pp. 433-464

- Qiqing Yu, Cuixian Chen and G. Wong
Volume 72, issue 2, 2010
- A view on Bhattacharyya bounds for inverse Gaussian distributions pp. 151-161

- G. Mohtashami Borzadaran, A. Rezaei Roknabadi and M. Khorashadizadeh
- Estimation of Fisher information using model selection pp. 163-187

- Jan Mielniczuk and Małgorzata Wojtyś
- On the properties of a multiple sequential test pp. 189-198

- Albrecht Irle and Vladimir Lotov
- Semiparametric maximum likelihood estimation in Cox proportional hazards model with covariate measurement errors pp. 199-217

- Chi-Chung Wen
- Bayesian U-type design for nonparametric response surface prediction pp. 219-231

- Rong-Xian Yue and Kashinath Chatterjee
- The misclassification error of the maximum likelihood procedure when deciding among a finite choice of distributions pp. 233-250

- Christopher Withers and Saralees Nadarajah
- The mean residual of record values at the level of previous records pp. 251-264

- Majid Asadi and Mohammad Raqab
- Zero truncated Poisson integer-valued AR(1) model pp. 265-280

- Hassan Bakouch and Miroslav Ristić
- Optimal prediction designs in finite discrete spectrum linear regression models pp. 281-294

- Radoslav Harman and František Štulajter
Volume 72, issue 1, 2010
- Asymptotic normality for estimator of conditional mode under left-truncated and dependent observations pp. 1-19

- Han-Ying Liang and Jacobo Uña-Álvarez
- Necessary conditions for admissibility of matrix linear estimators in a multivariate linear model pp. 21-35

- Etsuo Miyaoka and Kazuo Noda
- Minimax invariant estimator of a continuous distribution function under a general loss function pp. 37-49

- Agnieszka Stępień-Baran
- Estimation of the location parameter under LINEX loss function: multivariate case pp. 51-57

- M. Arashi and S. Tabatabaey
- A study on the mean past lifetime of the components of (n − k + 1)-out-of-n system at the system level pp. 59-73

- Mahdi Tavangar and Majid Asadi
- Bayesian estimation of proportion and sensitivity level in randomized response procedures pp. 75-88

- Lucio Barabesi and Marzia Marcheselli
- Stochastic monotonicity of the MLEs of parameters in exponential simple step-stress models under Type-I and Type-II censoring pp. 89-109

- N. Balakrishnan and G. Iliopoulos
- On kernel nonparametric regression designed for complex survey data pp. 111-138

- Torsten Harms and Pierre Duchesne
- On direction of dependence pp. 139-150

- Yadolah Dodge and Iraj Yadegari
| |